Identifying an ear ringing cause

Continued from ear ringing causes part 1

Ear ringing cause in 3 main areas of ears:Tinnitus Miracle here

Outer ear:- factors like wax formation or swelling causes more pressure to the ear drum, which in turn produces noise and cause ear ringing.
Inner ear:- factors like allergies, injuries or some infection of the ear can also cause disturbance to the inner fluid and membranes, and thus causing ear ringing.
Middle ear:- factors like scar in the tissue or even due to improper motion of the middle ear bones cause hearing impairment, and thus cause ear ringing.

Click Here For A Proven Tinnitus Cure 


Medicines and drugs that cause ear ringing
Certain medicines are toxic to the cochlea and other vestibular makeups of the ear. These types of toxic medications are called as Ototoxic Medications. Certain common medicines like streptomycin are used to cure tuberculosis, and other amino glycoside antibiotics salicylates, quinine, and diuretics can also be an ear ringing cause. Even the platinum based chemotherapy can be an ear ringinging cause.


**Aspirin and aspirin based products are called salicylates. Toxic effects are seen if you consume more than 6 pills a day.
**Anaprox, Aleve, Lodine, Indocine, Nurin, Paradol are non steroidal anti inflammatory drugs commonly called as NSAIDS have the same toxic effect as produced by aspirin drugs. These medicines are characterized by reversible toxic effects if you stop their intake.
**Antibiotics and Amino glycosides are given to patients intravenously in certain serious situations. They have the tendency to create ototoxicity, so the blood vessels of such patients are always monitored.
**Erythromycin, when consumed orally is not Ototoxic, but when given intravenously for kidney-related problems above 3 grams in 24 hours is Ototoxic.
**Vancomycin, another intravenous drug, which is used in serious medical conditions, is highly ototoxic.
**Diuretics that are given intravenously for treating sever kidney problems and high blood pressure is also ototoxic.
**Cancer patients undergoing chemo therapy treatments are highly prone to ototoxicity, and the chances are pretty high when they are simultaneously consuming amino glycoside antibiotics orally.
**Medicines containing quinine are highly ototoxic, but normally reversible once the medication is stopped.

One has to lookout at all factors that cause ear ringing. The treatment of ear ringing becomes easier of you know the underlying cause.

Tinnitus Miracle - The Proven Method - Click Here